# SDR DL72S982067

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163262
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE AFT LOWER WAS FOUND CRACKED IN 2 PLACES, 32 AND 37 FROM IB END.  THE ANGLE WAS REPAIRED PER 727MM 57-52-0, FIG 802 BY INSTALLING A DOUBLER.
